# SDR MASA200600217

- Difficulty date: January 26, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,221 hours, 6,580 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Tape
- Condition: Missing
- Location: Voice Recorder
- Part time: 7,226 hours, 6,586 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CVR PAINT PEELING AND REFLECTING TAPE MISSING.  FERRIED TO IAD.  MX R2 CVR.
